MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; LEFT MANDIBULAR COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; LEFT MANDIBULAR COMPONENT
Model Number TYY-NNNNLM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon removed the left mandibular component due to infection.The surgeon plans to replace it after treating the infection.
 
Event or Problem Description
The left mandibular component was removed due to infection.

Brand Name
PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT
Common Device Name
LEFT MANDIBULAR COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura 93003 7607
MDR Report Key11152676
Report Number2031049-2021-00001
Device Sequence Number19818556
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLM0
UDI-Public+B004TYYNNNNLM0/$$3181201W38847
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2018
Device Model NumberTYY-NNNNLM
Device Catalogue NumberTYY-NNNNLM
Device Lot NumberW38847
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR